| Model Number |
AA10 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Overheating of Device (1437); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis :evaluation on overheating couldn't able to perform due to unable to insert the burr.The likely cause of failure is due to misaligned bearing.It was also found that attachment had internal corrosion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the attachment was overheating, sound rough, cannot hold burr and locking mechanism faulty after the procedure. it was reported that there was no known patient impact reported.